# SDR AWXA200400297

- Difficulty date: March 2, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486131
- Condition: Delaminated
- Location: Lt Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK FOUND LOWER SURFACE OF LT INBOARD MID FLAP WEDGE DELAMINATED 13.75 INCHES FROM OUTBOARD END.  MAINTENANCE CUT OUT DAMAGED SKIN AND CORE ON LOWER SURFACE OF LT INBOARD MID FLAP WEDGE; FABRICATED REPAIR CORE AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10 FIG 16 PG 67-69.
